# SDR 95UAL900037

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4735U
- Make and model: Boeing 747122
- Aircraft serial: 19928
- Engine: Pwa JT9D7A
- System (JASC): 2564 · Life Raft
- Part: Tube
- Condition: Failed
- Location: Slide Raft
- Component: Bf Goodrich, 7A14371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT WAS FOUND TO HAVE POROSITY ON BOTH THE RT AND LT UPPER TOP TUBES AND IN BOTH ASPIRATOR TUBE AREAS.  SCRAPPED SLIDE.
